American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 71 found      Go to page: 1 2 3

[31] Manuel González and Joaquín M. Gutiérrez. Injective factorization of holomorphic mappings. Proc. Amer. Math. Soc. 127 (1999) 1715-1721. MR 1610897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. M. Isidro. Behaviour of holomorphic automorphisms on equicontinuous subsets of the space $\mathcal C(\Omega,E)$. Proc. Amer. Math. Soc. 127 (1999) 437-446. MR 1469414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniel Carando and Ignacio Zalduendo. A Hahn-Banach theorem for integral polynomials. Proc. Amer. Math. Soc. 127 (1999) 241-250. MR 1458865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Pádraig Kirwan and Raymond A. Ryan. Extendibility of homogeneous polynomials on Banach spaces. Proc. Amer. Math. Soc. 126 (1998) 1023-1029. MR 1415346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jari Taskinen. Factorization of holomorphic mappings on $C(K)$-spaces. Proc. Amer. Math. Soc. 125 (1997) 2337-2346. MR 1377010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Cho-Ho Chu and Pauline Mellon. Iteration of compact holomorphic maps on a Hilbert ball. Proc. Amer. Math. Soc. 125 (1997) 1771-1777. MR 1372026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Pablo Galindo. Polynomials and limited sets. Proc. Amer. Math. Soc. 124 (1996) 1481-1488. MR 1307518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. M. Aron, P. Galindo, D. García and M. Maestre. Regularity and Algebras of Analytic Functions in Infinite Dimensions. Trans. Amer. Math. Soc. 348 (1996) 543-559. MR 1340167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Manuel Valdivia. Banach spaces of polynomials without copies of $l\sp 1$ . Proc. Amer. Math. Soc. 123 (1995) 3143-3150. MR 1273528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jorge Mujica and Manuel Valdivia. Holomorphic germs on Tsirelson's space . Proc. Amer. Math. Soc. 123 (1995) 1379-1384. MR 1219730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Seán Dineen. A Dvoretsky theorem for polynomials . Proc. Amer. Math. Soc. 123 (1995) 2817-2821. MR 1264807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Nguyen Van Khue and Nguyen Thu Nga. Lifting vector-valued meromorphic functions in infinite dimensions . Proc. Amer. Math. Soc. 122 (1994) 91-96. MR 1195725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Luiza A. Moraes. Extension of holomorphic mappings from $E$ to $E''$ . Proc. Amer. Math. Soc. 118 (1993) 455-461. MR 1139471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J. A. Jaramillo and A. Prieto. Weak-polynomial convergence on a Banach space . Proc. Amer. Math. Soc. 118 (1993) 463-468. MR 1126196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Joaquín M. Gutiérrez and José G. Llavona. Composition operators between algebras of differentiable functions . Trans. Amer. Math. Soc. 338 (1993) 769-782. MR 1116313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jorge Mujica. Linearization of bounded holomorphic mappings on Banach spaces . Trans. Amer. Math. Soc. 324 (1991) 867-887. MR 1000146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Kazimierz Włodarczyk. On the existence and uniqueness of fixed points for holomorphic maps in complex Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 983-987. MR 1072094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ignacio Zalduendo. A canonical extension for analytic functions on Banach spaces . Trans. Amer. Math. Soc. 320 (1990) 747-763. MR 1001952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. M. Davie and T. W. Gamelin. A theorem on polynomial-star approximation . Proc. Amer. Math. Soc. 106 (1989) 351-356. MR 947313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mikael Lindström. On compact and bounding holomorphic mappings . Proc. Amer. Math. Soc. 105 (1989) 356-361. MR 933517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] T. K. Carne, B. Cole and T. W. Gamelin. A uniform algebra of analytic functions on a Banach space . Trans. Amer. Math. Soc. 314 (1989) 639-659. MR 986022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. A. Jaramillo. Bounded real-analytic submanifolds of Banach spaces . Proc. Amer. Math. Soc. 105 (1989) 126-128. MR 931740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Juan Arias-de-Reyna. A real valued homomorphism on algebras of differentiable functions . Proc. Amer. Math. Soc. 104 (1988) 1054-1058. MR 929406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Sten Bjon and Mikael Lindström. Characterization of Schwartz spaces by their holomorphic duals . Proc. Amer. Math. Soc. 102 (1988) 909-913. MR 934866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] José Bonet, Pablo Galindo, Domingo García and Manuel Maestre. Locally bounded sets of holomorphic mappings . Trans. Amer. Math. Soc. 309 (1988) 609-620. MR 961603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] I. Sarantopoulos. Extremal multilinear forms on Banach spaces . Proc. Amer. Math. Soc. 99 (1987) 340-346. MR 870797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Raymond A. Ryan. Holomorphic mappings on $l\sb 1$ . Trans. Amer. Math. Soc. 302 (1987) 797-811. MR 891648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] R. Levy. A new proof of the Grauert direct image theorem . Proc. Amer. Math. Soc. 99 (1987) 535-542. MR 875393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Kazimierz Włodarczyk. Julia's lemma and Wolff's theorem for $J\sp \ast$-algebras . Proc. Amer. Math. Soc. 99 (1987) 472-476. MR 875383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] José E. Galé. Unicity of a holomorphic functional calculus in infinite dimensions . Trans. Amer. Math. Soc. 295 (1986) 501-508. MR 833694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 71 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia